Amantadine - Anyone dealing with swollen ankles as a result of Amatadine? I've been on 200mg a day?
- 12 Jan 2013 by moving forward
- 10 August 2013
- multiple sclerosis, amantadine, fatigue, doctor
... for a month, and have had swollen ankles for the past 2 weeks. I'm taking the drug to deal with MS related fatigue. the Neurologist said to talk to my primary care doctor, because they don't think it's the drug. My primary care doctor took thyroid test (which was normal) and says it's the Amandatine.
You'd think a neurologist would know the side effects of amantadine. The very first serious side effect listed is CHF, which causes ankle swelling. I would say your primary knows what he's doing.
I have never heard of Amatadine, I take nuvigil for MS related fatigue. Sorry...
I was on Amantadine. And I was swollen all the time. My legs and feet. My medical doctor took me off Amantadine. I was to see a internal specialist, which I never did. Instead I found another doctor and was put on fluid pills and potassium.
Amantadine did zip for the fatigue for me but it did swell my ankles really badly. I thought they'd never go down again. I stopped taking it because of that and good thing because my blood pressure is through the roof now possibly due to Gilenya.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 5 answers
Posted 3 Sep 2010 • 2 answers
Posted 31 Aug 2011 • 2 answers
Posted 30 Nov 2012 • 1 answer
Posted 11 Nov 2013 • 1 answer